Inventiones mathematicae

, Volume 104, Issue 1, pp 221–222

Erratum to Geometric finiteness theorems via controlled topology

  • Karsten Grove
  • Peter Petersen V
  • Jyh-Yang Wu
Erratum

DOI: 10.1007/BF01245073

Cite this article as:
Grove, K., Petersen V, P. & Wu, J. Invent. math. (1991) 104: 221. doi:10.1007/BF01245073
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 1991

Authors and Affiliations

  • Karsten Grove
    • 1
  • Peter Petersen V
    • 2
  • Jyh-Yang Wu
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA
  2. 2.Department of MathematicsUCLALos AngelesUSA